# SDR VNAA20250525016

- Difficulty date: March 29, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R146597
- Condition: Worn
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LWR SKIN OF LH OUTBD FLAP BTW FL168.63 TO WS 262.   REPAIRED PER REO 670-57-53-409 REV--.
